# SDR SWAA2022012071502

- Difficulty date: April 11, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 20,867 hours, 12,382 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BIN WEB UNDER CENTER THRESHOLD CORRODED AT AFT END. / INSTALLED I/B CENTER SCUFF PLATE IAW AMM 53-11-02
